# SDR F3LA200700306

- Difficulty date: October 17, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 19,360 hours, 8,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED CORROSION IN R2 DOOR SILL NUTPLATE HOLE AT FR 66.  BLENDED MATERIAL AT FWD END OF R2 DOOR SILL AND FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14, FIG. 101.  FABRICATED REPAIR FILLER IAW SRM 53-41-14, FIG. 201, REPAIR PRINCIPLE NR 6 (SHEET 4).  FABRICATED REPAIR ANGLES IAW SRM 53-41-14, PAGES 215/216, AND SRM 53-41-14, PAGE 217, FIG 201.  REPAIR COMPLETED IAW SRM 53-41-14, FIG. 201, REPAIR PRINCIPAL NR 6 (SHEETS 1 AND 4).
